# SDR SWIA2021062358950

- Difficulty date: May 3, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER CORRODED   (C-CHECK RO: 6/20/21)REMOVED AND INSTALLED NEW PAX DOOR AFT FORMER REF CRJ 700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG 601R31702 REV N. LEAK CHECK GOOD AT THIS TIME. COMPLIED WITH 51-900-1002-SKY.
